Asymptotic behaviour of a class of nonoscillatory solutions of differential equations with deviating arguments. (English) Zbl 0523.34069


34K25 Asymptotic theory of functional-differential equations
34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
34E05 Asymptotic expansions of solutions to ordinary differential equations
Full Text: EuDML


[1] PHILOS, Ch. G.: Oscillatory and asymptotic behavior of all solutions of differential equations with deviating arguments. Proc. Roy. Soc. Edinburgh Sect. A 81, 1978, 195-210. · Zbl 0417.34108 · doi:10.1017/S0308210500010556
[2] PHILOS, Ch. G., SFICAS Y. G., STAIKOS, VA. A.: Some results on the asymptotic behavior of nonoscillatory solutions of differential equations with deviating arguments. J. Austral. Math. Soc. (Series A), 32, 1982, 295-317. · Zbl 0499.34053
[3] PHILOS, Ch. G., STAIKOS V. A.: A basic asymptotic criterion for differential equations with deviating arguments and its applications for the nonoscillation of linear ordinary equations. Nonlinear Anal., to appear. · Zbl 0492.34066 · doi:10.1016/0362-546X(82)90077-3
[4] SCHAUDER J.: Der Fixpunktsatz in Funktionalräumen. Studia Math. 2, 1930, 171-180.
[5] STAIKOS V. A.: Differential Equations with deviating Arguments-Oscillation Theory. Unpublished manuscripts. · Zbl 0351.34045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.